Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 12, 2023, 6:56 PM CDT for Monona County, Iowa; 4 counties in Nebraska. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2023, 6:56 PM CDT (23:56 UTC)
- Expired
- May 12, 2023, 7:32 PM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Monona County, IA, Burt County, NE, Dodge County, NE, Thurston County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 57 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:57 PM CDT | TORNADO | 2 Se Uehling, NE | DAMAGE TO A FARMSTEAD. POSSIBLE TORNADO. |
| May 12, 7:35 PM CDT | HAIL 1 | 4 W Decatur, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 12, 7:35 PM CDT | HAIL 1 | 4 W Decatur, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
834
WFUS53 KOAX 122356
TOROAX
IAC133-NEC021-053-173-177-130045-
/O.NEW.KOAX.TO.W.0039.230512T2356Z-230513T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
656 PM CDT Fri May 12 2023
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northwestern Monona County in west central Iowa...
Central Burt County in east central Nebraska...
Northwestern Washington County in east central Nebraska...
Northeastern Dodge County in east central Nebraska...
Southeastern Thurston County in northeastern Nebraska...
* Until 745 PM CDT.
* At 655 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Craig, or 7 miles northwest of Tekamah, moving
north at 30 mph. A second storm capable of producing a tornado was
located 5 miles southeast of Uehling, also moving north at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Oakland, Lyons, Whiting, Decatur, Uehling, Craig, Macy, Lewis And
Clark State Park and Omaha Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 9640 4165 9653 4219 9642 4215 9608
TIME...MOT...LOC 2355Z 192DEG 26KT 4182 9635
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
BLB3 follow-up statements
003
WWUS53 KOAX 130006
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
706 PM CDT Fri May 12 2023
NEC053-177-130015-
/O.CAN.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Washington NE-Dodge NE-
706 PM CDT Fri May 12 2023
...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON AND NORTHEASTERN
DODGE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for west central
Iowa...and northeastern and east central Nebraska.
LAT...LON 4215 9608 4168 9635 4168 9644 4174 9644
4174 9651 4219 9642
TIME...MOT...LOC 0005Z 203DEG 21KT 4173 9641
$$
IAC133-NEC021-173-130045-
/O.CON.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
706 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN MONONA...CENTRAL BURT AND SOUTHEASTERN THURSTON
COUNTIES...
At 705 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Craig, or 10 miles west southwest
of Tekamah, moving northeast at 25 mph. A second severe storm
capable of producing a tornado was located 8 miles northwest of
Tekamah, also moving northeast at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oakland, Lyons, Whiting, Decatur, Craig, Macy, Lewis And Clark State
Park and Omaha Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4215 9608 4168 9635 4168 9644 4174 9644
4174 9651 4219 9642
TIME...MOT...LOC 0005Z 203DEG 21KT 4173 9641
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
BLB423
WWUS53 KOAX 130026
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
726 PM CDT Fri May 12 2023
IAC133-NEC021-173-130045-
/O.CON.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
726 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WEST
CENTRAL MONONA...NORTHWESTERN BURT AND SOUTHEASTERN THURSTON
COUNTIES...
At 725 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Lyons, or 12 miles northwest of
Tekamah, moving north at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Decatur, Lewis And Clark State Park and Omaha Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4209 9614 4178 9632 4187 9647 4209 9644
TIME...MOT...LOC 0025Z 186DEG 31KT 4190 9640
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BLB252
WWUS53 KOAX 130032
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
732 PM CDT Fri May 12 2023
IAC133-NEC021-173-130042-
/O.CAN.KOAX.TO.W.0039.000000T0000Z-230513T0045Z/
Monona IA-Burt NE-Thurston NE-
732 PM CDT Fri May 12 2023
...THE TORNADO WARNING FOR WEST CENTRAL MONONA...NORTHWESTERN BURT
AND SOUTHEASTERN THURSTON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM CDT for west central
Iowa...and northeastern and east central Nebraska.
LAT...LON 4209 9614 4178 9632 4187 9647 4209 9644
TIME...MOT...LOC 0031Z 192DEG 26KT 4195 9639
$$
BLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 6:04 PM CDT, 52 minutes earlier.
Area forecast discussion, May 12, 6:04 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 604 PM CDT Fri May 12 2023 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 220 PM CDT Fri May 12 2023 Key Messages: - Strong to severe storms likely this afternoon and evening. - Environment capable of supporting tornadic storms. - Precip chances in play most of the forecast period. Water vapor imagery this afternoon showing a tight upper circulation lifting from northwest KS into southwest NE. System was nearly stacked with surface reflection situated in s-central NE with attendant warm front extending into w-central IA and dry line extending through s-central NE into central KS. Short term models are advertising ingredients coming together for potential significant severe weather event over the CWA this afternoon and evening. The upper low mentioned is expected to be in central NE by 23Z with surface low riding along the NE/KS border. Southerly flow ahead of the system will aid with drawing low level moisture northward into the region with dew points in the mid 60s/PWS around 1.5" inches. Current analysis suggests environment is already quite unstable despite thick cloud cover with MLCAPEs from 1500-2500 J/kg. Appears that storm initiation should occur along dry line on nose of steep 0-3km lapse rates. Expect storms to rapidly intensify along increasing boundary layer moisture convergence axis/instability axis. Adequate environmental deep layer shear roughly 40-50kt will be in place to promote rotating cells. And with steep mid layer lapse rates atop increasing low level moisture source, large hail threat will accompany any discrete storms. In addition to this, ESRH values greater than 150 (m2/s2) will enhance threat for tornadic storms. Storm motion for individual cells will be north/northeasterly while overall motion for storm activity will generally be easterly. Latest CAMs for the most part suggest storm activity shifting into the IA CWA sometime around 01Z with continuing threat for tornadic storms. Activity should clear the CWA then toward midnight. In addition to all this, excessively heavy rainfall is a distinct possibility accompanying stronger storms. However, flash flooding may be mitigated due to the speedy nature of individual cell movement. As the upper low lifts from NE into southeast SD, main threat for precip Saturday and Saturday night will be across the northern and eastern periphery of the CWA. Weak isentropic upglide will keep precip chance alive Sunday and Sunday night. Otherwise, precip chances are in play Wednesday afternoon through Thursday as a series of disturbances drop out of the Dakotas into the central Plains. Highs: Sat - upper 70s/low 80s Sun - upper 60s/mid 70s Mon - low 70s Tue - mid/upper 70s Wed - low 80s Thu - low 80s Fri - low/mid 70S && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 541 PM CDT Fri May 12 2023 Regional 88D showing scattered TSRA activity along a dry line crossing northeastward through eastern NE. As of now, it appears KLNK is through with any additional convective activity. KOFK will likely see activity for another couple hours. KOMA though a bit more problematic. Storms have split and are traveling north and south of the Omaha metro. Since cannot completely rule out a storm popping up over the next hour will include a TEMPO group to cover. Otherwise, KOFK will most likely remain in MVFR/IFR territory the remainder of the period while VFR prevails at KOMA/KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...DEE AVIATION...DEE
Hazardous weather outlook, May 12, 2:43 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 243 PM CDT Fri May 12 2023 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-130945- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 243 PM CDT Fri May 12 2023 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday There is an Enhanced Risk for severe weather late this afternoon and evening. Storm initiation is expected along a dryline from about Albion to Columbus to Lincoln, and then continue to develop east southeast, while moving to the northeast. Severe storms should move out of the local area toward midnight. All modes of severe weather are possible, including large hail of 1 to 2 inches, damaging winds, flash flooding, and tornado or two. Thunderstorm chances continue on Saturday over areas north of the I-80 corridor. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday There is a Marginal Risk for severe weather for northeast Nebraska and western Iowa Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 12, 6:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
633 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL AUBURN 40.39N 95.84W
05/12/2023 E1.00 INCH NEMAHA NE PUBLIC
&&Local storm report, May 12, 6:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
635 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG WEST POINT 41.84N 96.71W
05/12/2023 CUMING NE EMERGENCY MNGR
POWER LINES BLOWN DOWN.
&&Local storm report, May 12, 6:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
644 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL TABLE ROCK 40.18N 96.09W
05/12/2023 M4.50 INCH PAWNEE NE PUBLIC
MULTIPLE PHOTOS ON SOCIAL MEDIA.
&&
SFLocal storm report, May 12, 6:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
647 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 4 SW LYONS 41.90N 96.53W
05/12/2023 BURT NE NWS EMPLOYEE
TORNADIC DEBRIS SIGNATURE STILL INDICATING A
LARGE TORNADO.
&&Local storm report, May 12, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
650 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 3 W OAKLAND 41.83N 96.52W
05/12/2023 BURT NE PUBLIC
SUBSTANTIAL FARMSTEAD DAMAGE.
&&Local storm report, May 12, 6:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
652 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL PERU 40.48N 95.73W
05/12/2023 E0.88 INCH NEMAHA NE EMERGENCY MNGR
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 6:51 PM CDT | Tornado Warning | OAX | Fremont | 24 min |
| May 12, 2:41 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 34 min |
| May 12, 2:47 PM CDT | Tornado Warning | OAX | Antelope, Boone | 32 min |
| May 12, 3:00 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 45 min |
| May 12, 3:04 PM CDT | Tornado Warning | OAX | Platte | 41 min |
| May 12, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| May 12, 3:26 PM CDT | Areal Flood Advisory | OAX | Boone | 96 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 48 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 23 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 46 min |
| May 12, 3:41 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 49 min |
| May 12, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Lancaster, Saunders, Seward | 39 min |
| May 12, 3:51 PM CDT | Areal Flood Advisory | OAX | Boone, Platte | 106 min |
| May 12, 3:58 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 47 min |
| May 12, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 42 min |
| May 12, 4:10 PM CDT | Areal Flood Advisory | OAX | Boone, Madison, Platte | 87 min |
| May 12, 4:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 30 min |
| May 12, 4:18 PM CDT | Tornado Warning | OAX | Platte | 42 min |
| May 12, 4:20 PM CDT | Tornado Warning | OAX | Madison, Platte | 40 min |
| May 12, 4:24 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 51 min |
| May 12, 4:26 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 49 min |
| May 12, 4:36 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 39 min |
| May 12, 4:44 PM CDT | Tornado Warning | OAX | Madison, Pierce | 28 min |
| May 12, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 43 min |
| May 12, 4:50 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 40 min |
| May 12, 4:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 62 min |
| May 12, 5:00 PM CDT | Tornado Warning | OAX | Stanton | 45 min |
| May 12, 5:02 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 43 min |
| May 12, 5:07 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 38 min |
| May 12, 5:08 PM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge | 15 min |
| May 12, 5:11 PM CDT | Tornado Warning | OAX | Madison, Pierce | 11 min |
| May 12, 5:22 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 38 min |
| May 12, 5:24 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 51 min |
| May 12, 5:26 PM CDT | Tornado Warning | OAX | Dodge | 49 min |
| May 12, 5:31 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 30 min |
| May 12, 5:33 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 110 min |
| May 12, 5:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 48 min |
| May 12, 5:46 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 44 min |
| May 12, 5:54 PM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge | 66 min |
| May 12, 5:56 PM CDT | Areal Flood Advisory | OAX | Dodge | 13 min |
| May 12, 5:58 PM CDT | Flash Flood Warning | OAX | Nemaha | 2 hr |
| May 12, 6:01 PM CDT | Tornado Warning | OAX | Dodge, Saunders, Washington | 45 min |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge, Saunders | 38 min |
| May 12, 6:09 PM CDT | Flash Flood Warning | OAX | Dodge | 80 min |
| May 12, 6:09 PM CDT | Tornado Warning | OAX | Knox | 36 min |
| May 12, 6:21 PM CDT | Tornado Warning | OAX | Cedar, Wayne | 39 min |
| May 12, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 48 min |
| May 12, 6:29 PM CDT | Tornado Warning | OAX | Nemaha | 12 min |
| May 12, 6:36 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge | 98 min |
| May 12, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 45 min |
| May 12, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 56 min |
Nearby
Tornado Warnings in Nebraska, 2023Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.